MathSciNet Relay Station
MathSciNet bibliographic data
MR1843287 35J60 (35J65)
Urbas, John The second boundary value problem for a class of Hessian equations. Comm. Partial Differential Equations 26 (2001), no. 5-6, 859–882.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement